MathSciNet Relay Station
MathSciNet bibliographic data
MR923685 46B20 (46B10)
Pisier, Gilles The dual $J\sp *$ of the James space has cotype $2$ and the Gordon-Lewis property. Math. Proc. Cambridge Philos. Soc. 103 (1988), no. 2, 323–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement